# SDR DALA201907203982

- Difficulty date: February 7, 2017
- Submitted: July 7, 2019
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314220012
- Part serial: 88101
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: H/O ROD  PARTS DAMAGED AND-OR WORN; FWD RUB STRIPS WORN; ENGINE OIL ACCESS DOOR LATCHES AND BUSHINGS WORN; 2ND AND 3RD FRAMES WORN; SHIELD IS CRACKED.  CA: REPLACED ALL WORN AND DAMAGED PARTS PER CMM 71-13-30 REV 24 REPLACED ALL WORN AND DAMAGED PARTS PER CMM 71-13-30 DAL REV 24
